# SDR ASAA2016122819177

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 32,856 hours, 10,028 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AUTOTHROTTLES WOULD NOT STAY ENGAGED. RIGHT THROTTLE WOULD MOVE, LEFT WOULD NOT, AUTOTHROTTLE WOULD DISCONNECT. NO ABNORMAL FRICTION NOTED IN MANUAL MODE.  ACFT GROUNDED. ACCOMPLISHED A/T BITE CHECK IAW FIM TASK 22-31 TASK 801. NO CURRENT FAULTS. OK FOR SERVICE.
